Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Klein A., Lacroix J., Speis A. — Regularity of the Density of States in the Anderson Model on a Strip for Potentials with Singular Continuous Distributions
Klein A., Lacroix J., Speis A. — Regularity of the Density of States in the Anderson Model on a Strip for Potentials with Singular Continuous Distributions

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Regularity of the Density of States in the Anderson Model on a Strip for Potentials with Singular Continuous Distributions

Авторы: Klein A., Lacroix J., Speis A.

Аннотация:

Journal of Statistical Physics, Vol. 57, Nos. 1/2, 1989. p. 65-88.
We derive regularity properties for the density of states in the Anderson model on a one-dimensional strip for potentials with singular continuous distributions. For example, if the characteristic function is infinitely differentiable with bounded derivatives and together with all its derivatives goes to zero at infinity, we show
that the density of states is infinitely differentiable.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1989

Количество страниц: 24

Добавлена в каталог: 06.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2017
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте